# SDR HEEA955648

- Difficulty date: August 31, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352TT
- Make and model: Bolkms BO105S
- Aircraft serial: S59
- System (JASC): 2312 · VHF Communications System
- Part: Transceiver
- Part number: 6222078001
- Condition: Inoperative
- Location: Cockpit Vhf
- Component: VHF251
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOPERATIVE.  GEARS BROKEN AND WAFER SWITCH BROKEN ON STORE, SELECT, RECALL CONTROL.
